# SDR 06FDEA2407

- Difficulty date: June 26, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN GOUGED BS 1112-1140 BETWEEN STR. 17 RT-16 RT.  REPAIR TO BE INCORPORATED ON FED EX WORK CARD N00227
